EconPapers    
Economics at your fingertips  
 

Bifurcation of Positive Solutions for a Class of Boundary Value Problems of Fractional Differential Inclusions

Yansheng Liu and Huimin Yu

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

Using Krein-Rutman theorem, topological degree theory, and bifurcation techniques, this paper investigates the existence of positive solutions for a class of boundary value problems of fractional differential inclusions.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/942831.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/942831.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:942831

DOI: 10.1155/2013/942831

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:942831